Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Have yeast infection and cold. Taking diflucan, migranal nasal spray. Sufficient?

hello, I was taking diflucan 200 mg/72 hrs, had taken 2 doses and then started Migranal nasal spray several hours later. I am done with Migranal now, but while I was taking was very nauseous and anxious. I finished yesterday and today I m very, very cold and cranky. Not to mention I still have a terrible yeast infection which is doing little to improve my mood. How long should I wait before I take more diflucan?
Asked On : Fri, 1 Mar 2013
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to Health care magic forum. Diflucon has nothing to do with the symptoms you are facing, some times occur with little effect. for that you can use anti ulcerants with your doctors advise.
Migranal drops will have many side effects like hives, difficulty breathing, nausia, swating etc, First stop deflucon drops and when you feel free of the symptoms you can take , deflucon.
From your quiry it is learnt, that you are suffering with cold, not much head ache, migranal is more use full for migraine headaches, but not for cold headaches. so confirm this first.
For yeast infection you should get at least 50% relief by this time, no relief means you may have another alternative medicines, confirm with your doctor.
Wishing for a quick recovery and thanks for calling.
Answered: Sat, 2 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor